# SDR SWIA200312694

- Difficulty date: December 14, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 4,977 hours, 4,385 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Dirty
- Location: Horiz Stab
- Stage of operation: TX
- How discovered: C
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STAB/MACH TRIM FAILED FFOD CHECKS.  TRIM DISENGAGES DURING CH 2 TEST AND NOSE DOWN OPERATION.  CLEANED STAB/TRIM DISCONNECT SWITCHES.  OPS CHECK GOOD.
